Newsletter

RHINOGRIP 125 Sachets.20 st

B / 20 Sachets
€2.21

I-COMPOSITION
- Powder Children:
- Paracetamol 300 mg
- Chlorpheniramine maleate 0.5 mg
- Ascorbic Acid 100 mg
- Powder young children:
- Paracetamol 125 mg
- Chlorpheniramine maleate 0.25 mg
- Ascorbic Acid 67 mg
- Powder Infants:
- Paracetamol 50 mg
- Chlorpheniramine maleate 0.125 mg
- Ascorbic Acid 35 mg

II-INDICATIONS
Symptomatic treatment of acute congestive nasopharyngeal, infectious or allergic.
Symptomatic treatment of flu symptoms.

III-CONTRAINDICATIONS
- Hypersensitivity to any component.
- Related to the presence of paracetamol: hepatocellular insufficiency.
- Connected to the presence of chlorpheniramine: glocaume by angle closure, the risk of urinary retention.

IV-WARNINGS AND PRECAUTIONS
- Monitor renal function with prolonged administration or renal failure.
- Absorption sedatives, CNS depressants and anticholinergics is not recommended.
- Allergic reactions to exceptional paracetamol and antihistamines possible, but rare.

V-DOSAGE
- Powder infants:
infants from 3 months to 1 year (5-9 kg): 1 sachet / dose 3-4 times / 24heurs.
infants 1 to 2 years (10-12 kg): 2 bags / dose 3-4 times / 24heurs.
- Powder young children:
children aged 2 to 4 years (13-18 kg): 1 sachet / dose 3 times / 24heurs.
children 4 to 8 years (19 to 24kg): 1-2 sachets / taken 3 times / 24heurs.
- Powder children:
children 8 to 12 years (25-28 kg): 1 sachet / dose 3 times / 24heurs.
children 12 to 15 years (29 to 50kg): 1-2 sachets / taken 3 times / 24heurs.

Store at a temperature below 30.degree.

 

Registration no.: 09L-617